# SDR SWAA2015091543894

- Difficulty date: August 18, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 1022, LONGERON 30, ON THE AFT SIDE ABOVE LONGERON 30R.  REPAIRED FRAME IAW SRM & DWG.
